MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANGIO PACK

Medline Industries, LP MEDLINE; ANGIO PACK
Catalog Number DYNJ82224C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we just encountered another manifold that broke.".
 
Additional Manufacturer Narrative
The customer reported that when "clipping them onto the bowl" while setting up the sterile table "they are breaking" and that the incident happens prior to the procedure beginning with no patient involvement.Finished good production records were reviewed and there were no line down situations, run without approvals, deviations or non-conformance reports that might have had an impact on this issue; finished good pack build was reviewed and there were no issues with the build that likely contributed to the reported issue.No sample or photo was received for the investigation, and the defect could not be confirmed.The cause was unconfirmed, sample required to determine cause, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANGIO PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arundathi nomula
three lakes drive
northfield, IL 60093--275
MDR Report Key50274805
Report Number1417592-2026-17837
Device Sequence Number13407846
Product Code OES
UDI-Device Identifier10195327642020
UDI-Public10195327642020
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82224C
Device Lot Number24IMG243
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown